Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 36, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 7, 2019, 8:35 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2019, 8:35 PM CDT (01:35 UTC)
- Expired
- May 7, 2019, 9:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Custer County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 132 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 5:38 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.9
The text
As transmitted.
776
WFUS54 KOUN 080135
TOROUN
OKC039-043-080200-
/O.NEW.KOUN.TO.W.0036.190508T0135Z-190508T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
835 PM CDT Tue May 7 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Custer County in western Oklahoma...
Western Dewey County in northwestern Oklahoma...
* Until 900 PM CDT.
* At 835 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles north of Butler, moving north at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Taloga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3568 9908 3574 9928 3611 9919 3602 9888
TIME...MOT...LOC 0135Z 197DEG 17KT 3580 9916
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRB2 follow-up statements
023
WWUS54 KOUN 080140
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
840 PM CDT Tue May 7 2019
OKC039-043-080200-
/O.CON.KOUN.TO.W.0036.000000T0000Z-190508T0200Z/
Custer OK-Dewey OK-
840 PM CDT Tue May 7 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH
CENTRAL CUSTER AND WESTERN DEWEY COUNTIES...
At 840 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles east of Leedey, moving north at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation. Spotters report a funnel cloud
east of Leedey.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Taloga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3575 9910 3580 9926 3611 9919 3603 9892
TIME...MOT...LOC 0140Z 186DEG 18KT 3584 9917
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRB224
WWUS54 KOUN 080149
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
849 PM CDT Tue May 7 2019
OKC039-080159-
/O.CAN.KOUN.TO.W.0036.000000T0000Z-190508T0200Z/
Custer OK-
849 PM CDT Tue May 7 2019
...THE TORNADO WARNING FOR NORTH CENTRAL CUSTER COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3587 9924 3611 9919 3603 9893 3581 9910
3586 9925
TIME...MOT...LOC 0149Z 195DEG 19KT 3589 9916
$$
OKC043-080200-
/O.CON.KOUN.TO.W.0036.000000T0000Z-190508T0200Z/
Dewey OK-
849 PM CDT Tue May 7 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR WESTERN
DEWEY COUNTY...
At 849 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles east of Leedey, moving north at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation. Spotters reported a funnel cloud
between Leedey and Putnam.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Taloga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3587 9924 3611 9919 3603 9893 3581 9910
3586 9925
TIME...MOT...LOC 0149Z 195DEG 19KT 3589 9916
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 7, 6:12 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 7, 6:12 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 612 PM CDT Tue May 7 2019 .DISCUSSION... && .AVIATION... For the 00z TAFs: Minor adjustments were made to timing of convection, but overall the previous TAFs were changed little. Primary convective hazards will be damaging winds with storms that impact TAF sites, particularly as upscale growth occurs later this evening and a line of storms moves east overnight. Added PROB30 toward the end of the forecast period for possibility of redevelopment tomorrow afternoon. && .PREV DISCUSSION... /issued 311 PM CDT Tue May 7 2019/ DISCUSSION... Scattered thunderstorms have developed over the central and northern TX panhandle this afternoon, and now extend well south into west TX. Widely scattered showers and thunderstorms are beginning to develop within WAA across northern OK, with isolated activity elsewhere. Have been watching a MCV moving into western north TX most of the day. Some minor enhancement can be seen in visible under cirrus coverage there, and this feature could spawn a few storms over the SW within the next couple of hours. These could have a chance of becoming severe within better deep layer shear. Otherwise, still expect widespread thunderstorm activity later tonight as height falls spread east with upper trough. A few discrete storms may develop ahead of a merging linear complex before sunrise across northwestern OK. This currently seems like the most likely area for tornadic supercells near an outflow boundary and backed surface flow. QLCS tornadoes will also be possible after sunset, especially over western OK. The complex will near the I-35 corridor around 7-9Z, with stronger embedded cells on its southwestern flank. Flooding will remain a concern especially over northern OK where soils, creeks, and rivers are bloated. It will remain busy through most of the night. The severe threat tomorrow remains a bit questionable and will depend greatly on the progression of the linear complex. If skies can rapidly clear from west to east, expect at least a couple of discrete cells to develop along a dryline over central OK, with additional development along the cold front possible over northern OK. Steep mid level lapse rates ahead of the dryline, sufficient deep layer shear, and moderate low layer shear, all modes of severe weather will be possible IF storms manage to redevelop. The cold front will enter the I-44 corridor around 06Z Thu, and exit south by sunrise. Much colder temps are still expected behind it through the end of the week and into the weekend. Rain chances will return to the forecast late Fri into early Sun as a southern stream mid to upper shortwave trough lifts over the Southern Plains. Severe weather chances appear low during this time, although a few strong to severe storms will be possible. A closed low will follow this feature through early next week, but it's unclear at this time whether or not severe weather will be possible given weaker flow aloft. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 78 64 79 52 / 20 100 50 20 Hobart OK 77 63 80 50 / 30 90 30 10 Wichita Falls TX 80 67 83 55 / 20 90 50 20 Gage OK 75 57 78 43 / 70 100 20 20 Ponca City OK 79 64 77 50 / 60 100 50 50 Durant OK 82 66 79 61 / 20 100 100 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Wednesday morning for OKZ004>020. TX...None. && 26/12/26
Hazardous weather outlook, May 7, 12:14 PM CDT, 8 hours 21 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1214 PM CDT Tue May 7 2019 OKZ004>048-050>052-TXZ083>090-081715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1214 PM CDT Tue May 7 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a moderate risk of severe storms late this afternoon and evening across far western Oklahoma and western north Texas... with an enhanced risk and slight risk farther east. Location... The moderate risk is generally west of a line from Gage to Sayre Oklahoma to Goodlett Texas. This is surrounded by an enhanced risk covering the western third of Oklahoma and nearby north Texas counties... and a slight risk covering much of the central third of Oklahoma and nearby north Texas counties. Timing... 300 PM tonight through 500 AM Wednesday morning. Impacts... Hail to the size of baseballs. Damaging winds up to 80 mph. Tornadoes. Flooding rainfall. Discussion... Storms are expected to develop along a dryline and outflow boundary across the panhandles into northwest Oklahoma this afternoon. Initially storms will be more isolated in nature and will pose a threat for very large hail and tornadoes. Expectation is for this to evolve into primarily a wind and heavy rain threat as storms merge into a line and march eastward across central Oklahoma into the evening and overnight hours. A few thunderstorms will also be possible across southwestern and central Oklahoma, and western north Texas before nightfall. .Heavy Rainfall... Flooding of low lying areas will be possible through the overnight hours. The highest risk of flooding will be along and north of I-40. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and western north Texas should prepare for severe weather operations this evening and overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... Severe thunderstorms will again be possible Wednesday afternoon and evening along a fast moving cold front. Coverage is expected to remain isolated to scattered...however...all severe weather hazards will be possible. There is also a chance of thunderstorms late Friday into Saturday... but severe storms are not expected at this time. .Heavy Rainfall... Heavy rainfall will be possible Wednesday morning which may cause flash flooding. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 7, 7:14 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
714 PM CDT Tue May 7 2019
OKZ005-080045-
Woods OK-
714 PM CDT Tue May 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR southern Woods County Until 745
PM CDT...
AT 711 PM CDT, a strong thunderstorm was located 7 miles southeast of
Waynoka, moving north at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3675 9855 3642 9871 3645 9873 3645 9876
3646 9880 3647 9882 3651 9884 3651 9893
3682 9888
TIME...MOT...LOC 0011Z 193DEG 26KT 3649 9882
BRBLocal storm report, May 7, 8:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TORNADO 8 S TEXOLA 35.10N 99.99W
05/07/2019 BECKHAM OK BROADCAST MEDIA
VIDEO FROM BROADCAST MEDIA, AS WELL A SPOTTER REPORTS AND
LAW ENFORCEMENT REPORTS.
&&
ZWINKSpecial weather statement, May 7, 8:17 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 817 PM CDT Tue May 7 2019 OKZ005-006-080145- Alfalfa OK-Woods OK- 817 PM CDT Tue May 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR west central Alfalfa and northeastern Woods Counties Until 845 PM CDT... AT 814 PM CDT, a strong thunderstorm was located 5 miles northwest of Dacoma, moving northeast at 15 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3657 9856 3664 9877 3695 9863 3680 9829 TIME...MOT...LOC 0114Z 209DEG 14KT 3673 9861 BRB
Local storm report, May 7, 8:20 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL REYDON 35.65N 99.92W
05/07/2019 E1.00 INCH ROGER MILLS OK EMERGENCY MNGR
EM REPORTED IN NWSCHAT.
&&
ZWINKLocal storm report, May 7, 8:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 3 W ERICK 35.21N 99.92W
05/07/2019 E1.00 INCH BECKHAM OK BROADCAST MEDIA
REPORTED BY BROADCAST STORMCHASTER.
&&
ZWINKLocal storm report, May 7, 8:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 7 SSW ALVA 36.71N 98.72W
05/07/2019 M80 MPH WOODS OK MESONET
MESONET REPORT
&&
ZWINKThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:02 PM CDT | Tornado Warning | OUN | Roger Mills | 43 min |
| May 7, 7:04 PM CDT | Areal Flood Advisory | OUN | Harper, Woods, Woodward | 3 hr |
| May 7, 7:14 PM CDT | Special Weather Statement | OUN | Woods | 31 min |
| May 7, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 14 min |
| May 7, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 49 min |
| May 7, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 46 min |
| May 7, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 41 min |
| May 7, 7:39 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 51 min |
| May 7, 7:52 PM CDT | Tornado Warning | OUN | Beckham, Harmon | 38 min |
| May 7, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 26 min |
| May 7, 7:57 PM CDT | Flash Flood Warning | OUN | Harper, Woods | 3 hr |
| May 7, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 40 min |
| May 7, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 39 min |
| May 7, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 47 min |
| May 7, 8:17 PM CDT | Special Weather Statement | OUN | Alfalfa | 28 min |
| May 7, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 27 min |
| May 7, 8:20 PM CDT | Tornado Warning | OUN | Beckham | 40 min |
| May 7, 8:21 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 39 min |
| May 7, 8:27 PM CDT | Tornado Warning | OUN | Greer, Harmon | 48 min |
| May 7, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 42 min |
| May 7, 8:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 7, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 48 min |
| May 7, 8:46 PM CDT | Flash Flood Warning | OUN | Alfalfa, Woods | 3 hr |
| May 7, 8:49 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson | 41 min |
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 48 min |
| May 7, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 45 min |
| May 7, 9:09 PM CDT | Special Weather Statement | OUN | Oklahoma | 36 min |
| May 7, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 49 min |
| May 7, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| May 7, 9:16 PM CDT | Special Weather Statement | OUN | Payne | 29 min |
| May 7, 9:25 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| May 7, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| May 7, 9:33 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon, Roger Mills | 3 hr |
| May 7, 9:42 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Harmon | 3 hr |
| May 7, 9:42 PM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 7, 9:51 PM CDT | Tornado Warning | OUN | Beckham | 28 min |
| May 7, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 52 min |
| May 7, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 50 min |
| May 7, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 45 min |
| May 7, 10:04 PM CDT | Areal Flood Advisory | OUN | Dewey, Major, Woods, Woodward | 3 hr |
| May 7, 10:04 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 41 min |
| May 7, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 35 min |
| May 7, 10:33 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| May 7, 10:35 PM CDT | Special Weather Statement | OUN | Garfield | 25 min |
| May 7, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 38 min |
| May 7, 10:45 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| May 7, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 45 min |
| May 7, 10:46 PM CDT | Special Weather Statement | OUN | Jackson | 29 min |
| May 7, 10:49 PM CDT | Special Weather Statement | OUN | Blaine, Custer | 26 min |
| May 7, 10:53 PM CDT | Flash Flood Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 3 hr |
| May 7, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 27 min |
| May 7, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major, Noble | 52 min |
| May 7, 10:57 PM CDT | Areal Flood Warning | OUN | Woods | 5 hr |
| May 7, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 47 min |
| May 7, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 46 min |
| May 7, 11:00 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| May 7, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 35 min |
| May 7, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 46 min |
| May 7, 11:17 PM CDT | Tornado Warning | OUN | Kiowa, Washita | 43 min |
| May 7, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer | 48 min |
| May 7, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 60 min |
| May 7, 11:32 PM CDT | Tornado Warning | OUN | Washita | 28 min |
| May 7, 11:44 PM CDT | Areal Flood Warning | OUN | Alfalfa, Woods | 4 hr |
| May 7, 11:47 PM CDT | Tornado Warning | OUN | Washita | 43 min |
| May 7, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 68 min |
| May 8, 12:01 AM CDT | Flash Flood Warning | OUN | Custer, Washita | 3 hr |
| May 8, 12:03 AM CDT | Special Weather Statement | OUN | Kiowa | 27 min |
| May 8, 12:07 AM CDT | Areal Flood Advisory | OUN | Blaine, Custer, Dewey, Garfield, Kingfisher, Logan and 1 more | 3 hr |
| May 8, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 49 min |
| May 8, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 47 min |
| May 8, 12:20 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Logan | 25 min |
| May 8, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 50 min |
| May 8, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 31 min |
| May 8, 12:33 AM CDT | Tornado Warning | OUN | Kiowa | 42 min |
| May 8, 12:40 AM CDT | Flash Flood Warning | OUN | Beckham, Greer, Harmon, Washita | 3 hr |
| May 8, 12:49 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Noble | 3 hr |
| May 8, 12:58 AM CDT | Flash Flood Warning | OUN | Blaine, Custer | 2 hr |
| May 8, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 38 min |
| May 8, 1:26 AM CDT | Tornado Warning | OUN | Caddo, Kiowa | 34 min |
| May 8, 1:55 AM CDT | Areal Flood Advisory | OUN | Caddo, Kiowa | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.